# SDR YENA2024071100955

- Difficulty date: July 3, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 02075
- Aircraft time: 77,507 hours, 27,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACKED SHEAR WEB LOCATED AT FR 71 BTW STR 27R AND 32R IN THE THS COMPARTMENT; REF AEROMAN WO# 2024-177/1 NR# 2024-298723 FOR ALL WORK ACCOMPLISHED REMOVED DAMAGED SHEAR WEB FABRICATED AND INSTALLED NEW WEB IAW A320 SRM 51-41-2, SRM 51-42-11, 51-42-11, 51-44-11, 51-21-11
